# SDR IPXA2020122163673

- Difficulty date: December 21, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,953 hours, 15,040 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR FWD L ALERT REMAINED ON AFTER ARMING L1 DOOR.  DEFERRED EAD DOOR OPEN ALERT, IAW MEL 52 40 1 1 0 1.  DOOR CLOSED & ARMED.  REPLACED DOOR DOWN LIMIT SWITCH S1-248, REF AMM 52-10-01-700-801 & WDM 52-11-01, PLACARD REMOVED.
